# SDR QXEA9800037

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: MGG1055
- Condition: Failed
- Location: Galley
- Component: Grimes, 5515900004
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT THE GALLEY SERVICE DOOR IS INOP.  MAINTENANCE RELAMPED THE EMERGENCY LIGHT AT THE GALLEY SERVICE DOOR, OPERATIONAL CHECKS GOOD.
